# SDR A4J2003F00002

- Difficulty date: June 8, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N933JK
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Overwing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DAILY WALK-AROUND AT PIE, MAINTENANCE FOUND EMERGENCY LIGHTS ON BOTH SIDES FORWARD MOST OVER WING EXCAPE HATCHES INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES FOR THE FORWARD LIGHTS OF EACH OVER WING EXCAPE PATH, IAW DC9 33-53-0, OPERATIONAL CHECK GOOD.
